# SDR AALA20000683

- Difficulty date: April 21, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW -DURING OVERNIGHT MAINTENANCE, FORWRD GALLEY OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  CLEANED LIGHT SOCKET. SYSTEM GROUND CHECK, NORMAL  OPERATION.  (X)
